MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551NAL
Medical Device Problem Codes Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A complete analysis and testing of the insulin pump showed that it was functioning properly and passed all functional testing.After testing it was concluded that the device operated within specifications.Device was received with a minor scratched lcd window, a cracked reservoir tube lip and a cracked battery tube threads.Pump passed the self test, displacement test, basic occlusion test, occlusion test, prime/compromised force sensor system test, rewind test and excessive no delivery test.No rewind anomaly, motor error alarm or drive/motor anomaly noted during the testing.Motor passed motor test.All buttons functioning properly.No damage in the keypad assembly noted.The keypad connector j2/lcd locked properly during visual inspection.The asr exemption e2015043 was revoked on february 4, 2019.This event was previously reported as an asr.Additional information or analysis results regarding this event will be reported as an mdr.
 
Event or Problem Description
Customer reported via phone call that the insulin pump had several issues.Customer¿s blood glucose was unknown at the time of incident.Customer reported that the insulin pump had a motor error alarm, scratches on the screen, buttons were hard to press, and slower rewind process.Customer declined troubleshooting.Insulin pump is not expected to return for analysis.

Brand Name
530G INSULIN PUMP MMT-551NAL
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9309280
Report Number2032227-2019-116199
Device Sequence Number390412
Product Code OZO
UDI-Device Identifier00643169404274
UDI-Public(01)00643169404274
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-551NAL
Device Catalogue NumberMMT-551NAL
Device Lot NumberA3551NALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2019
Initial Report FDA Received Date11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age26 YR
Patient Weight73